# SDR IPXA2024012908224

- Difficulty date: January 6, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT- TWO SCRATCHES 0N THE RIGHT SIDE FUSELAGE SKIN AT STA 320, S-14R. DOT 8-001 AFTER FURTHER EVALUATION NO DAMAGE WAS FOUND. ONLY TOP COAT WAS AFFECTED. CLEANED AREA PER SOPM 20-30-03. NO MATERIAL LOST. VERIFIED WITH TR T17807 + TR89336. ORIGINAL THICKNESS 0.090.
